# SDR SIMA20170609001

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,958 hours, 38,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED MAIN CABIN DOOR HARD TO OPERATE.  LUBRICATED THE MAIN DOOR FRAME ROLLERS IAW ETN-EN-52-061.
